My name is maya and i m 26 years old. i would like to tell my medical story. I would appreciate if i get the complete info about it. I was suffering from broncitis asthma from age 14 and also followed with chronic sinusitis. We have tried all kinds of medical diagonsis. (hameopathy), none work. However during my college days , suddenly asthma and sinus vanished. I could hardly remember when was last asthma or sinusitis attack.
Hence from past 4 years, noproblem. I m using salbutamol inhaler IP inhaler. During that period, i hardly could finish one canister (inhaler ) in 18 -20 months.
From past few months (ie 10 months) sinus has increased lot, this time it was vice - versa, first sinus increased followed by asthma...
However, still it was controllable ...
From 2 months back i've gone throu some personal trauma. and suddenly asthma problem became more severe.. True symptoms of broncitis asthma appeared.
From that time, every night i ve wheezing problem, shortness in breathing, ear will pain ( as if it will blow ), i need to take 8-9 doses of inhaler during night time and during day times n number of times.
i m finishing 1 canister within 2 days. hence in one month i ve bought around 15 canister..
Currently, i sometimes feel pain in the center of both the lungs, sometimes feel very suffocative pain ... head aches a lot and now i m more irritative by nature....nausea , usually i vomit ....back ache and shoulders and arms pain ...
very frequently sinusitis attack, left nostril is more prone ... it is very painful.. by time its about to heal, suddenly again sinus.. back to same pain ... facial pain... eyes feel very heavy .. ears pain a lot .... when i sneeze , sometimes its so strong that i feel ears will blow ... when i take deep breath, back aches....
I was searching in google, found that overdose of salbutamol, cardiac issues are more pre-dominant...
I would like to know, how fast is the adverse effects.. in other words.. after using 14-15 canister within a month, am i prone to cardiac issues immediately or it will take years /months .... now , even if i climb 2 stairs, get very tired and heart beats more faster.... i can feel that i ve no stamina or no strength at all...
Could someone please let me know the effect on heart.... and mainly wants to know within how many (approproximately ) days/months effects heart functionality.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?